Vol. 31, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On commutative rings over which the singular submodule is a direct summand for every module

Vasily Cateforis and Francis Louis Sandomierski

Vol. 31 (1969), No. 2, 289–292
Abstract

A commutative ring R with 1 over which the singular submodule is a direct summand for every module, is a semihereditary ring with finitely many large ideals. A commutative semi-simple (with d.c.c.) ring is characterized by the property that every semi-simple module is injective.

Mathematical Subject Classification
Primary: 13.50
Milestones
Received: 18 February 1969
Published: 1 November 1969
Authors
Vasily Cateforis
Francis Louis Sandomierski